MathSciNet Relay Station
MathSciNet bibliographic data
MR229687 (37 #5261) 17.30
Moody, Robert V. A new class of Lie algebras. J. Algebra 10 1968 211–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement